×

zbMATH — the first resource for mathematics

On the summability of regularized traces of differential operators. (English. Russian original) Zbl 0878.47034
Math. Notes 54, No. 2, 790-793 (1993); translation from Mat. Zametki 54, No. 2, 33-38 (1993).
A regularized trace in the modern interpretation is expressed by a formula of form \[ \mathop{{\sum}'}_n(\mu_n- \lambda_n-{\mathcal A}(\lambda_n))={\mathcal B},\tag{2} \] where \(\mu_n\) and \(\lambda_n\) are the roots of the perturbed and model problems, \({\mathcal A}(\cdot)\), \(\mathcal B\) are expressions calculated explicitly by the parameters of the perturbed problem, and the prime in the summation sign denotes some summation method.
The aim of the present paper is to explain general methods that are common both for ordinary differential operators, singular operators, and partial differential operators, for the proof of formulae (2).

MSC:
47E05 General theory of ordinary differential operators (should also be assigned at least one other classification number in Section 47-XX)
47F05 General theory of partial differential operators (should also be assigned at least one other classification number in Section 47-XX)
58J05 Elliptic equations on manifolds, general theory
47G10 Integral operators
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] I.M.Gel’fand and B.M.Levitan,On a simple identity for eigenvalues of a second order differential operator, Dokl. Akad. Nauk SSSR.88 (1953), 593-596.
[2] V.B.Lidskii and V.A.Sadovnichii,Regularized sums of roots for a class of entire functions, Funktsional. Anal, i Prilozhen.1 (1967), no. 2, 52-59. · Zbl 0176.37001
[3] V.A.Sadovnichii and V.A.Ljubishkin,Regularized sums of roots for a class of exponential type entire functions, Dokl. Akad. Nauk SSSR.256 (1981), no. 4, 794-798.
[4] B.Ya.Levin and I.V.Ostrovskii,On small perturbations of the set of roots for sine type functions, Izv. Akad. Nauk SSSR Ser. Mat.43 (1979), no. 1, 87-110.
[5] M.G.Gasymov,On the sum of differences of eigenvalues for two self-adjoint operators, Dokl.Akad. Nauk SSSR.150 (1963), no. 6, 1202-1205.
[6] M.G.Gasymov and B.M.Levitan,On the sum of differences of eigenvalues for two singular Sturm-Liouville operators, Dokl. Akad. Nauk SSSR.151 (1963), no. 5, 1014-1018. · Zbl 0191.15101
[7] A.G.Kostjuchenko,On some spectral properties of differential operators, Ph.D. Thesis, Moscow, 1966.
[8] Kh.Kh.Murtazin and T.T.Amangildin,The spectrum asymptotics for a Sturm-Liouville operator, Matem. Sb.110 (1977), no. 1, 135-149.
[9] G.V.Kozlov and V.A.Ljubishkin,Higher order regularized traces for a harmonic, oscillator, Differentsial’nye Uravneniya.29 (1993), no. 1.
[10] V.A.Sadovnichii and V.V.Dubrovskii,On some relations of eigenvalues for differential operators. Trace formulae for partial differential operators, Differentsial’nye Uravneniya.13 (1977), no. 11, 2033-2042.
[11] V.A.Sadovnichii and V.V.Dubrovskii,The classical regularized trace formula for eigenvalues of a Laplace-Beltrami operator with potential on sphere, Dokl. Akad. Nauk SSSR.319 (1991), no. 1, 61-62.
[12] V.V. Dubrovskii and E.Yu.Kunakova,The first regularized trace formula for degree of Sturm-Liouville operator on triangle, Differentsial’nye Uravneniya.28 (1992), no. 7, 1274-1276. · Zbl 0823.47047
[13] V.A.Ljubishkin,Regularized trace of two-dimensional harmonic oscillator, Mat. Zametki.53 (1993), no. 3, 156-158.
[14] O.Fujiwara,On asymptotic formula for the Green operators for elliptic operators on compact manifolds, J. Fac. Sci. Univ. Tokyo. Sec. I.14 (1967), no. 2, 251-283. · Zbl 0157.16903
[15] P.Greiner,An asymptotic expansion for the head equation, Arch. Ration Mech. and Anal.41 (1971), no. 1, 163-218. · Zbl 0238.35038 · doi:10.1007/BF00276190
[16] M.Taylor,Pseudodifferential operators, ?Mir?, Moscow, 1985.
[17] R.T.Seely,Complex powers of an elliptic operator, Proc. Symp. in Pure Mach.10 (1967), 288-302.
[18] M.S.Agranovich,On elliptic pseudodifferential operators on a closed curve, Trudy Moskov. Mat. Obshch.47 (1984), 22-67. · Zbl 0573.35071
[19] V.A.Sadovnichii,On the trace of difference of two higher order differential operators, Differentsial’nye Uravneniya.2 (1966), no. 12, 1611-1624. · Zbl 0144.10201
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.